MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a spherical non-toric icl implantable collamer lens, in the patients left eye (os) on (b)(6) 2022.The patient underwent prk surgery for astigmatism on (b)(6) 2022 and is now doing well.The lens remained implanted.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
Weight: unk.Ethnicity: unk.Race: unk.Expiration date: unk.Explant date: na.Device manufacture date: unk.Claim # (b)(4).
 
Additional Manufacturer Narrative
B5: the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -08.50 diopter.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key14107551
Report Number2023826-2022-01197
Device Sequence Number4789370
Product Code MTA
UDI-Device Identifier00841542103268
UDI-Public00841542103268
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberMICL13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale